Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Extremal properties of Green functions and A. Weitsman's conjecture


Author: Alexander Fryntov
Journal: Trans. Amer. Math. Soc. 345 (1994), 511-525
MSC: Primary 31A05
DOI: https://doi.org/10.1090/S0002-9947-1994-1181183-7
MathSciNet review: 1181183
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new version of the symmetrization theorem is proved. Using a modification of the $ \ast $-function of Baernstein we construct an operator which maps a family of $ \delta $-subharmonic functions defined on an annulus into a family of subharmonic functions on an annular sector. Applying this operator to the Green function of special domains we prove A. Weitsman's conjecture linked with exact estimates of the Green functions of these domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31A05

Retrieve articles in all journals with MSC: 31A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1181183-7
Keywords: Subharmonic function, Green function, symmetrization
Article copyright: © Copyright 1994 American Mathematical Society